# SDR AALA202411149769

- Difficulty date: August 16, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Doubler
- Part number: D5311216420100
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR AND FRAME REPLACEMENT AT FR 16 RIGHT AND THE #7 DOOR STOP FITTING THE UPPER CORNER DOUBLER NEEDS TO BE REPLACED PER THE INSTRUCTIONS ON EA 357331. REPLACED THE UPPER CORNER DOUBLER PER EA 357331.
